Please use this identifier to cite or link to this item:
https://hdl.handle.net/11147/5147
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Aslan, İsmail | - |
dc.date.accessioned | 2017-03-27T08:25:42Z | |
dc.date.available | 2017-03-27T08:25:42Z | |
dc.date.issued | 2013-11 | - |
dc.identifier.citation | Aslan, İ. (2013). Some remarks on Exp-function method and its applications - A supplement. Communications in Theoretical Physics, 60(5), 521-525. doi:10.1088/0253-6102/60/5/01 | en_US |
dc.identifier.issn | 0253-6102 | - |
dc.identifier.issn | 0253-6102 | - |
dc.identifier.uri | https://doi.org/10.1088/0253-6102/60/5/01 | - |
dc.identifier.uri | http://hdl.handle.net/11147/5147 | - |
dc.description.abstract | Recently, the authors of [Commun. Theor. Phys. 56 (2011) 397] made a number of useful observations on Exp-function method. In this study, we focus on another vital issue, namely, the misleading results of double Exp-function method. | en_US |
dc.language.iso | en | en_US |
dc.publisher | IOP Publishing Ltd. | en_US |
dc.relation.ispartof | Communications in Theoretical Physics | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.subject | Cahn-Allen equation | en_US |
dc.subject | Exp-function method | en_US |
dc.subject | Truncated (Painlev́e) expansion method | en_US |
dc.title | Some Remarks on Exp-Function Method and Its Applications - a Supplement | en_US |
dc.type | Article | en_US |
dc.authorid | TR59752 | - |
dc.institutionauthor | Aslan, İsmail | - |
dc.department | İzmir Institute of Technology. Mathematics | en_US |
dc.identifier.volume | 60 | en_US |
dc.identifier.issue | 5 | en_US |
dc.identifier.startpage | 521 | en_US |
dc.identifier.endpage | 525 | en_US |
dc.identifier.wos | WOS:000327776900001 | - |
dc.identifier.scopus | 2-s2.0-84889015697 | - |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.identifier.doi | 10.1088/0253-6102/60/5/01 | - |
dc.relation.doi | 10.1088/0253-6102/60/5/01 | en_US |
dc.coverage.doi | 10.1088/0253-6102/60/5/01 | - |
dc.identifier.wosquality | Q2 | - |
dc.identifier.scopusquality | Q1 | - |
item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
item.languageiso639-1 | en | - |
item.openairetype | Article | - |
item.grantfulltext | open | - |
item.fulltext | With Fulltext | - |
item.cerifentitytype | Publications | - |
crisitem.author.dept | 04.02. Department of Mathematics | - |
Appears in Collections: | Mathematics / Matematik Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection |
CORE Recommender
SCOPUSTM
Citations
16
checked on Mar 28, 2025
WEB OF SCIENCETM
Citations
17
checked on Mar 29, 2025
Page view(s)
268
checked on Mar 31, 2025
Download(s)
226
checked on Mar 31, 2025
Google ScholarTM
Check
Altmetric
Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.